Illinois Journal of Mathematics

Extension of spectral measures

T. V. Panchapagesan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 1 (1972), 130-142.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052389

Digital Object Identifier
doi:10.1215/ijm/1256052389

Mathematical Reviews number (MathSciNet)
MR0303335

Zentralblatt MATH identifier
0227.47003

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Panchapagesan, T. V. Extension of spectral measures. Illinois J. Math. 16 (1972), no. 1, 130--142. doi:10.1215/ijm/1256052389. https://projecteuclid.org/euclid.ijm/1256052389


Export citation